# SDR 2007UALA01399

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 48,623 hours, 18,004 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN LEFT DIRECTION.  [SUP 06-06-07]  DURING DESCENT STARTED TO WORK ERRATICALLY IN ONE DIRECTION.  BY THE TIME IT ARRIVED AT GATE, IT OPERATED NORMALLY.   REPLACED RUDDER TRIM ACTUATOR.  ACCOMPLISHED INSPECTION OF RUDDER TRIM ACTUATOR INSTALLATION.
